# SDR AWXA200601232

- Difficulty date: June 16, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N605AW
- Make and model: Airbus A320-232
- Aircraft serial: 543
- Aircraft time: 30,443 hours, 12,253 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367151900000
- Condition: Delaminated
- Location: Cabin
- Part time: 30,443 hours, 12,253 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C7 CHECK. NR NR 5909829. DAMAGE FLOOR PANEL 251 OF PASSENGER CABIN. FLOOR PANEL WAS REPLACED 251 OF AS PER TO IRM 9701 REV. F FIG 1 , 2 , 10.
